# SDR MWEA00966

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 5934796513N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BEAM FITTING ON FORWARD SIDE OF PASSENGER DOOR CRACKED.  REMOVED AND REPLACED FITTING.
